# SDR 96ZZZM67

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 2150 · Cabin Cooling System
- Part: Ducts
- Condition: Blown Off
- Location: Lt/Rt Packs
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 515 - ATL - WHEN THE AIRCRAFT WAS PASSING THROUGH 17,000 FEET WHEN IT LOST CABIN PRESSURE AND WAS UNABLE TO CONTROL MANUALLY.  AIR RETURN.  FOUND LEFT AND RIGHT PACK DUCTS BLOWN OFF AT WATER SEPARATORS, REINSTALLED LEFT AND RIGHT DUCTS AND REPLACED LEFT COALESTER BAG.  PRESSURIZED AIRCRAFT OPS CHECKED GOOD.  (M)
